# SDR DLM90954773

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Panel
- Condition: Missing
- Location: Nr 2 Engine
- Component: 29000322C
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

POST-FLIGHT, NR 2 ENGINE LATCH ACCESS PANEL FOUND MISSING.  REPLACED NR 2 ENGINE ACCESS PANEL.  FERRY FLT TO DFW FOR REPAIRS.
